Dr change it to glipizide due to severe headaches n asthma attack. But i didnt take the glipizide. I took chromium instead but my a1c went high to 7 and i notice my vision changed. Should i start taking the glipizide now while taking the chromium? Btw, I'm5'7 & 290 lbs now and everybody in my family takes insulin for diabetes already. I'm afraid. Pls help me. Ty
You need to do what the dr says. You do not play with your blood sugar, every time your blood sugar is over 200 for 5 min its start damaging the cells in your body.You don't want it going up there. You need to take the glipizide like the doctor ordered. If chromium was all that good for diabetes and you have to get serious about this. If chromium worked consistently for diabetes it would be marketed for it. You need to follow a low carb low sugar diet too. Its really important to control your blood sugar.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
Posted 22 Nov 2013 • 1 answer
Posted 26 Nov 2013 • 1 answer
My pharmacy switched me to glipizide xl when I had been on glipizide. Since then my A1C has climbed?
Posted 6 May 2016 • 0 answers
Glipizide/Metformin - my wife took metformin for many years and was never warned about the effect on
Posted 14 Jun 2017 • 1 answer